RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 706–711 (Mi mz887)  

This article is cited in 3 scientific papers (total in 3 papers)

Partitions of groups into absolutely dense subsets

E. G. Zelenyuk

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine

DOI: https://doi.org/10.4213/mzm887

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 599–602

Bibliographic databases:

UDC: 512.546
Received: 19.04.1999

Citation: E. G. Zelenyuk, “Partitions of groups into absolutely dense subsets”, Mat. Zametki, 67:5 (2000), 706–711; Math. Notes, 67:5 (2000), 599–602

Citation in format AMSBIB
\Bibitem{Zel00}
\by E.~G.~Zelenyuk
\paper Partitions of groups into absolutely dense subsets
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 706--711
\mathnet{http://mi.mathnet.ru/mz887}
\crossref{https://doi.org/10.4213/mzm887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822618}
\zmath{https://zbmath.org/?q=an:1019.20024}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 599--602
\crossref{https://doi.org/10.1007/BF02676331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800008}


Linking options:
  • http://mi.mathnet.ru/eng/mz887
  • https://doi.org/10.4213/mzm887
  • http://mi.mathnet.ru/eng/mz/v67/i5/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zelenyuk, Y, “On partitions of groups into dense subsets”, Topology and Its Applications, 126:1–2 (2002), 327  crossref  mathscinet  zmath  isi  scopus
    2. Gryshko, Y, “Monochrome symmetric subsets in 2-colorings of groups”, Electronic Journal of Combinatorics, 10:1 (2003), R28  mathscinet  zmath  isi
    3. Zelenyuk, Y, “Partitions and sums with inverses in Abelian groups”, Journal of Combinatorial Theory Series A, 115:2 (2008), 331  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:89
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020